MAUDE Adverse Event Report: Arthrex, Inc. Ø7X 30MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Ø7X 30MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER
Model Number Ø7X 30MM PEEK IF SCRW NON-VENTED
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery that the screws are not providing sufficient fixation.As a result, instead of using two screws as initially planned, they are sometimes required to use additional screws or a larger size to finish the surgery successfully.Per complaint reporter there was no harm for patient, operator or third party.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Ø7X 30MM PEEK IF SCRW NON-VENTED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50838389
Report Number1220246-2026-04829
Device Sequence Number21344972
Product Code MAI
UDI-Device Identifier00888867295049
UDI-Public00888867295049
Combination Product (Y/N)N
Initial Reporter CountryMD
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ7X 30MM PEEK IF SCRW NON-VENTED
Device Catalogue NumberAR-4030P-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown